# SDR GTIA2018081762802

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 32,168 hours, 38,090 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Avionics Extract
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE ODOR IN COCKPIT,  FIRST TIME, 530FL, & 350,  ONE HOUR LATER, THIRD TIME  350.  NO PHYSICAL SMOKE SEEN,  SMOKE ODOR SEEMED TO DISSIPATE.  DURNG TROUBLESHOOTING,  FOUND ABNORMAL METAL ON METAL SOUND COMING FROM THE AVIONICS VENT EXTRACT FAN.  REMOVED & REPLACED THE AVIONIC VENT EXTRACT FAN IAW AMM 21-26-51. OPS CHECKED GOOD.  INSPECTED THE AIRCRAFT IAW TSM 05-50-0-810-831-A.  NO SMOKE ODOR DETECTED. OK FOR CONTINUED SERVICE
